# SDR RAAAB295003

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 53,928 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6C CHECK PER CARD 22004, FOUND RT WING UPPER SKIN CRACKED AT INBOARD GUIDE PIN ATTACH POINT NR 8, LE SLAT.  REPAIRED PER SRM 57-50-3, FIGURE 10, PAGES 27 AND 28.  (X)
